Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 15, NWS Albuquerque, NM

May 15, 2015

NWS Albuquerque, NM issued this wind advisory at May 15, 2015, 4:06 AM MDT. It took effect at May 15, 2015, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 15, 2015, 4:06 AM MDT (10:06 UTC)
In effect from
May 15, 2015, 12:00 PM MDT
Expired
May 15, 2015, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WWUS75 KABQ 151006
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 AM MDT FRI MAY 15 2015

NMZ508-515-520>533-151800-
/O.NEW.KABQ.WI.Y.0015.150515T1800Z-150516T0000Z/
SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
406 AM MDT FRI MAY 15 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. 

* LOCATION...UPPER GILA REGION AND LOWER RIO GRANDE
  VALLEY...SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND
  ADJACENT HIGHLANDS...AS WELL AS THE NORTHEAST AND CENTRAL HIGH
  PLAINS AND FAR NORTHEAST PLAINS.

* WINDS...SOUTH AND SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50
  MPH. 

* TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE
  MORNING...WITH SUSTAINED WINDS EXPECTED TO PEAK DURING THE
  AFTERNOON HOURS.  

* VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT
  EXPECTED. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT TRAVEL
  CONDITIONS FOR LARGE AND HIGH PROFILE VEHICLES. LOOSE AND LIGHT
  WEIGHT OBJECTS MAY BECOME AIRBORNE IF NOT PROPERLY SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
551 
WWUS75 KABQ 151742
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1142 AM MDT FRI MAY 15 2015

NMZ508-515-520>533-160000-
/O.CON.KABQ.WI.Y.0015.150515T1800Z-150516T0000Z/
SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1142 AM MDT FRI MAY 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* LOCATION...UPPER GILA REGION AND LOWER RIO GRANDE VALLEY... 
  SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AND 
  ADJACENT HIGHLANDS...AS WELL AS THE NORTHEAST AND CENTRAL HIGH 
  PLAINS AND FAR NORTHEAST PLAINS. 

* WINDS...SOUTH AND SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50
  MPH. CONVECTIVE ACTIVITY COULD PRODUCE LOCALLY ENHANCED WIND
  GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE EARLY
  AFTERNOON...WITH SUSTAINED WINDS EXPECTED TO PEAK DURING THE
  MID AFTERNOON HOURS.

* VISIBILITY...WIDESPREAD REDUCTIONS TO VISIBILITY ARE NOT 
  EXPECTED. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL CREATE DIFFICULT 
  TRAVEL CONDITIONS FOR LARGE AND HIGH PROFILE VEHICLES. LOOSE 
  AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE IF NOT PROPERLY 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
535 
WWUS75 KABQ 152350
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT FRI MAY 15 2015

NMZ508-515-520>533-160100-
/O.EXP.KABQ.WI.Y.0015.000000T0000Z-150516T0000Z/
SOUTHWEST MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
550 PM MDT FRI MAY 15 2015

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

SUSTAINED OR PREVAILING WINDS ARE SHOWING SOME SIGNS OF DECREASING
IN SPEED...AND THIS TREND IS EXPECTED TO CONTINUE INTO THE
OVERNIGHT FOR MOST OF EASTERN NEW MEXICO. SOME INTERMITTENT STRONG
GUSTS WILL STILL BE POSSIBLE AS SHOWERS AND THUNDERSTORMS
PASS...BUT FOR THE MOST PART THESE SHOULD BE BRIEF. THE EXCEPTION
WILL BE IN LINCOLN AND WESTERN CHAVES COUNTIES WHERE STRONGER
WINDS ALOFT WILL MORE EASILY BUFFET THE SACRAMENTO...CAPITAN...AND
GUADALUPE MOUNTAINS AND THE ADJACENT PLAINS...INDUCING SOME
INTERMITTENT STRONG GUSTS OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 15, 3:54 AM MDT, 12 minutes earlier.

Area forecast discussion, May 15, 3:54 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
354 AM MDT FRI MAY 15 2015

.SYNOPSIS...
AN ACTIVE SHOWER AND THUNDERSTORM PATTERN CAN BE EXPECTED TODAY
THROUGH SATURDAY...PARTICULARLY WESTERN AND NORTHERN AREAS OF THE
STATE. A FEW STRONG IF NOT SEVERE THUNDERSTORMS WILL ONCE AGAIN BE
POSSIBLE ACROSS PARTS OF THE FAR EASTERN PLAINS. SNOW ACCUMULATION LEVELS
WILL STEADILY LOWER TO BETWEEN 8000 AND 900 FEET BEGINNING TONIGHT ACROSS
THE NORTHERN AND WESTERN MOUNTAINS...WITH SEVERAL INCHES OF SNOW POSSIBLE
FOR THE HIGHEST ELEVATIONS NEAR THE COLORADO LINE THROUGH SATURDAY.
FOLLOWING A BRIEF BREAK BETWEEN WEATHER SYSTEMS ON SUNDAY...A
SECOND ROUND OF PRECIPITATION WILL DEVELOP LATER MONDAY THROUGH
TUESDAY. OVERALL A COUPLE OF ROUNDS OF WIDESPREAD PRECIPITATION.
NEXT WEEK/S STORM EVENT SHOULD DELIVER HEAVY RAINFALL ACROSS THE
EAST THAT COULD RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS.

&&

.DISCUSSION...
BEAUTIFUL SATELLITE PRESENTATION EARLY THIS MORNING FROM SOCAL TO THE
SW STATES. STRONG/EXPANSIVE UPPER LOW THAT WAS OFFSHORE CENTRAL/SOUTHERN
CALIFORNIA THU PM HAS BEGUN TO SHIFT INLAND.

IMPRESSIVE JET MAX /150+KT WITHIN CORE/ NOTED THU EVENING ALONG SW
FLANK OF LOW ASSOCIATED WITH PRIMARY VORT LOBE/SHORTWAVE. MODELS
FAIRLY SIMILAR ROTATING THIS WAVE THROUGH BASE OF THE MAIN LOW
LATER TODAY...CROSSING ARIZONA TONIGHT AND OUR AREA SATURDAY. THIS
TREND SHOULD FORCE THE MAIN AND INCREASINGLY COMPLEX LOW ALOFT TO
TRACK OR REDEVELOP A LITTLE FARTHER SOUTH THAN PREVIOUSLY
EXPECTED...AS STRONGEST JET LEVEL WINDS INDICATED TO REMAIN ON
UPSTREAM SIDE OF ABOVE MENTIONED SHORTWAVE THROUGH AT LEAST FRIDAY
NIGHT. TO BE SURE...THERE WILL BE MULTIPLE CYCLONIC CIRCULATIONS
EMBEDDED WITHIN THE LARGE SCALE LOW AS IT LUMBERS EASTWARD BUT
OVERALL TREND OF A MORE SOUTHERN PLACEMENT SEEMS PLAUSIBLE. AND
THAT SPELLS A WETTER FORECAST TODAY THROUGH SATURDAY.

ADJUSTED POPS UPWARD TODAY CENTRAL/WESTERN AREAS BENEATH INCREASING
DIFLUENCE ALOFT AND...AS THE DAY PROGRESSES...FAVORABLE LEFT EXIT
REGION OF UPPER JET AS IT TRANSLATES EASTWARD. NORTHWARD EXTENT OF
BETTER/DEEPER MOISTURE FIELD CLEARLY EVIDENT IN SURFACE DEW POINT
TEMPS...AND 00Z MODELS ALTHOUGH WETTER THAN PREVIOUS RUNS ARE WILL
UNDERPLAYING THE NORTHWARD EXTENT OF THIS LOWER LEVEL MOISTURE
SURGE.

NUDGED POPS UPWARD FURTHER FOR TONIGHT-SATURDAY...WITH SPECIAL
FOCUS ALONG A SW TO NE ORIENTED MID-LEVEL COLD FRONT TONIGHT AS
WELL AS NICE OROGRAPHIC FORCING OWING TO DECENT LAPSE RATES. SNOW
ACCUMULATION LEVELS TO LOWER TO AROUND 8 KFT LATER TONIGHT INTO
SAT AM BEFORE SLOWLY RISING DURING THE DAY SATURDAY....WITH 700MB
TEMPS GENERALLY IN THE -2C TO -4C RANGE. WE EXPECT SEVERAL INCHES
OF SNOW FOR AREAS NEAR AND ABOVE 8000 FEET...WITH THE GREATEST
IMPACTS FOR THE HIGHER TERRAIN AREAS OF NW NM AND HIGH PEAKS OF
THE JEMEZ AND SANGRES. GIVEN LATE SEASON...WEEKEND PERIOD FEEL AN
ADVISORY WARRANTED FOR AT LEAST THE TUSAS AND SOUTHERN EXTENT OF
THE SAN JUANS. A LATER SHIFT MAY NEED TO CONSIDER EXPANDING WINTER
WX IMPACTS.

A BRIEF BREAK ON SUNDAY...THEN A RETURN TO ACTIVE WX MON-TUE. BUT
IN WAKE OF TOMORROW/S SYSTEM...A BACKDOOR COLD FRONT TO PUSH
SOUTHWARD SETTING UP A PATTERN THAT WILL LIKELY DELIVER ANOTHER
ROUND OF LOCALLY IF NOT FAIRLY WIDESPREAD HEAVY RAIN FOR PARTS OF
THE CENTRAL AND EAST LATE MONDAY INTO TUESDAY. THE ACTIVE PATTERN
TO PERSIST THROUGH MUCH OF NEXT WEEK...WITH LOW LATITUDE
SHORTWAVES AND RETURN FLOW PATTERNS DOMINATING.  KJ

&&

.FIRE WEATHER...
ALREADY SOME VERY SPOTTY WETTING RAINS HAVE OCCURRED OVERNIGHT AND
THE TREND WILL BE FOR ADDITIONAL PERIODIC MOISTURE INTRUSIONS OVER
THE NEXT WEEK TO 10 DAYS...SO AGAIN WE SHOULD NOT SEE ANY CRITICAL
FIRE WX CONDITIONS DURING THIS PERIOD.

MODERATE TO STRONG NEAR SFC WINDS WILL AFFECT THE FORECAST AREA INTO
SAT. IN FACT WINDS WILL REACH CRITICAL LVLS ACROSS MUCH OF CENTRAL
AND EAST NM THIS AFTN AND EARLY EVE. BUT RH VALUES WILL BE FAR TOO
HIGH TO ALLOW OVERALL CRITICAL FIRE WX CONDITIONS TO DEVELOP.
ADDITIONALLY...BELOW NORMAL TEMPERATURES...3 TO 4 HAINES VALUES AND
LOWER FIRE DANGER DUE TO GREENUP AND ANTECEDENT MOISTURE ALSO WILL
PREVENT CRITICAL FIRE WX.

ADDITIONAL SPOTTY SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP
ACROSS WEST AND CENTRAL AREAS DURING THE DAY. WHILE THIS ACTIVITY
WILL EASE EAST TO SOME DEGREE TONIGHT...MOST WILL DIE OUT OVER OR A
BIT EAST OF THE CENTRAL AND NE HIGHLANDS. THERE WILL BE SOME CHANCE
OF A FEW STRONG STORMS WITH HAIL AND HIGH WINDS IN EASTERN PORTIONS
OF THE EASTERN PLAINS TONIGHT...BUT A FEW STORMS MAY FEATURE SMALL
HAIL AND STRONG WINDS ALSO OUT ACROSS THE WEST HALF THIS AFTN AND
EVE. SNOW LEVELS COULD DROP TO THE 7500 TO 8000 FOOT RANGE VERY LATE
TONIGHT AND SAT WITH EVEN A FEW TO SEVERAL INCHES OF SNOW POSS ABOVE
8300 TO 8000 FOOT RANGE. AFTN TEMPS WILL BE WELL BELOW NORMAL ON
SAT. CONTINUED HIGHER RH VALUES ON SAT AND LOW HAINES VALUES SO
DESPITE STRONG WESTERLY WINDS...ESPECIALLY EAST...CRITICAL FIRE WX
CONDITIONS ARE NOT EXPECTED. STILL LOOKING DRIER AND WARMER
CONDITIONS SUN ALONG WITH QUITE A BIT LIGHTER WINDS. HIGH TEMPS
STILL 5 TO 15 DEGREES BELOW NORMAL MOST AREAS. RH VALUES WILL LOWER
AREAWIDE BUT SHOULD REMAIN ABOVE CRITICAL LEVELS.

YET ANOTHER MOISTURE SURGE LOOKS LIKELY LATE SUN NIGHT THROUGH TUE.
MODELS GENERALLY NOW SHOWING THE MOISTENING AND FOLLOWUP PRECIP
GETTING/DEVELOPING FARTHER WEST THE WHAT LOOKED TO BE THE CASE WED
NIGHT. AREAS EAST OF THE CONTINENTAL DIVIDE SHOULD SEE THE GREATEST
AMOUNT OF PRECIP AND IN FACT IT LOOKS TO BE A PRETTY WIDESPREAD
WETTING RAIN POTENTIAL. GUSTY SOUTH AND SOUTHEAST NEAR SFC WINDS
MON WILL TRANSITION TO A STILL GUSTY AND MORE SOUTHWESTERLY FLOW
TUE. VENTILATION NOT LIKELY TO BE A CONCERN EARLY NEXT WEEK.

MIDWEEK LOOKS TO BE DRIER BEFORE ANOTHER PACIFIC TROUGH DRAWS CLOSER
TO THE AREA FROM THE WEST LATE WEEK. THE GFS AND ECMWF DIFFER
SOMEWHAT ON THE DEPTH AND SPEED OF THE PACIFIC TROUGH DURING THIS
PERIOD BUT BOTH MODELS INDICATE ADDITIONAL PRECIP ACROSS THE
EAST...MUCH OF IT IN THE FORM OF DRYLINE STORMS. CONFIDENCE IS ON
THE HIGH SIDE OF MODERATE FOR THIS SCENARIO. 43

&&

.AVIATION...
06Z TAF CYCLE
00Z MODELS TRENDING WETTER FOR LATE DAY FRIDAY...WITH POTENTIAL
THUNDERSTORM IMPACTS AT ALMOST ALL OF OUR TAF SITES. THE TERMINALS
MOST LIKELY TO BE IMPACTED ARE KLVS...KSAF...KAEG AND KABQ IN THAT
ORDER. WIND SPEEDS ARE TRENDING UP SLIGHTLY AS WELL...WITH WINDY
CONDITIONS FORECAST AREAWIDE. STRONGEST WINDS FORECAST AT KLVS...
WHERE GUSTS UP TO NEAR 42KTS ARE POSSIBLE FRIDAY AFTERNOON. HIGHER
GUSTS POSSIBLE AT JUST ABOUT ANY SITE DUE TO ENHANCEMENT FROM
NEARBY SHOWERS OR THUNDERSTORMS. CONDITIONS DETERIORATE LATE
FRIDAY NIGHT...BUT BEYOND THE CURRENT TAF PERIOD. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  41  58  39 /  50  60  50  20
DULCE...........................  57  35  52  33 /  60  90  80  30
CUBA............................  58  35  54  34 /  50  60  70  20
GALLUP..........................  58  36  56  33 /  40  60  50  10
EL MORRO........................  55  35  51  32 /  40  70  70  10
GRANTS..........................  60  35  57  32 /  30  60  50  10
QUEMADO.........................  59  36  54  32 /  30  60  60  10
GLENWOOD........................  67  42  65  38 /  40  50  50  10
CHAMA...........................  53  32  49  30 /  50  90  80  30
LOS ALAMOS......................  60  39  54  37 /  40  70  50  20
PECOS...........................  59  38  53  37 /  50  60  50  10
CERRO/QUESTA....................  60  34  55  32 /  30  50  40  20
RED RIVER.......................  53  30  46  29 /  40  60  60  20
ANGEL FIRE......................  56  32  50  31 /  30  60  60  20
TAOS............................  61  36  55  33 /  30  50  50  20
MORA............................  59  37  54  36 /  30  50  50  10
ESPANOLA........................  65  42  59  39 /  30  50  50  20
SANTA FE........................  61  40  54  38 /  40  60  50  20
SANTA FE AIRPORT................  64  39  59  37 /  30  50  50  20
ALBUQUERQUE FOOTHILLS...........  65  45  61  41 /  30  50  50  10
ALBUQUERQUE HEIGHTS.............  67  44  63  43 /  30  50  40  10
ALBUQUERQUE VALLEY..............  68  45  64  43 /  30  50  40  10
ALBUQUERQUE WEST MESA...........  68  44  64  43 /  30  50  40  10
LOS LUNAS.......................  69  44  65  41 /  30  40  40  10
RIO RANCHO......................  67  44  63  42 /  30  50  50  10
SOCORRO.........................  72  45  69  42 /  30  20  30  10
SANDIA PARK/CEDAR CREST.........  64  40  57  38 /  40  40  50  10
TIJERAS.........................  67  42  60  39 /  30  40  50  10
MORIARTY/ESTANCIA...............  64  38  58  36 /  30  30  40  10
CLINES CORNERS..................  63  38  57  37 /  30  30  30  10
GRAN QUIVIRA....................  65  41  59  38 /  30  30  50  10
CARRIZOZO.......................  71  48  65  42 /  30  30  30   5
RUIDOSO.........................  68  42  61  41 /  20  30  20   5
CAPULIN.........................  66  42  61  39 /  10  20  10  10
RATON...........................  70  39  65  38 /  20  20  20  10
SPRINGER........................  69  40  64  40 /  10  20  20  10
LAS VEGAS.......................  64  39  59  38 /  20  30  30  10
CLAYTON.........................  76  49  70  45 /  10  20  10   5
ROY.............................  69  45  63  42 /  10  30  20  10
CONCHAS.........................  76  50  71  47 /  10  30  20   5
SANTA ROSA......................  76  48  69  46 /  10  30  20   5
TUCUMCARI.......................  80  52  74  48 /  10  30  10   5
CLOVIS..........................  78  54  73  47 /  10  50  10   5
PORTALES........................  79  56  75  48 /  10  50  10   5
FORT SUMNER.....................  79  51  72  46 /  10  30  10   5
ROSWELL.........................  83  53  77  48 /  10  30   5   5
PICACHO.........................  77  51  69  45 /  10  20  10   5
ELK.............................  72  48  63  43 /  20  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 5 PM MDT SATURDAY
FOR THE FOLLOWING ZONES...NMZ510.

&&

41
Hazardous weather outlook, May 14, 5:45 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 AM MDT THU MAY 14 2015

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
545 AM MDT THU MAY 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING MAINLY OVER
CHAVES...CURRY AND ROOSEVELT COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING MAINLY OVER
CURRY...ROOSEVELT AND QUAY COUNTIES. IN ADDITION...GUSTY SOUTHWEST
WINDS TO AROUND 50 MPH ARE POSSIBLE OVER THE NORTHEAST FRIDAY
AFTERNOON.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE
HASHTAG N M W X.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 6:00 PM MDTSpecial Weather StatementABQGuadalupe30 min
May 14, 6:33 PM MDTSpecial Weather StatementABQGuadalupe27 min
May 14, 7:02 PM MDTSpecial Weather StatementABQRoosevelt28 min
May 14, 9:32 PM MDTSpecial Weather StatementABQUnion28 min
May 15, 4:23 AM MDTWinter Weather AdvisoryABQ38 hr
May 15, 5:35 PM MDTSpecial Weather StatementABQLincoln25 min

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.